| Model Number |
VLFT10GEN |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: lf1937, jaw lap lf1937 ligasure maryland 37 cm (lot #: 50780355x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during thoracoscopic esophagectomy, the device's sealing was in a half-cauterized state during tissue and vessel sealing wherein the energy output and seal completion sound could be confirmed and no regrasp alert.The device had to be resealed multiple times more than usual.A new device was used, but the sealing effect did not change much.The jaw part was cleaned every time it got dirty.When the generator was also replaced afterward, there was an improvement.There was no patient injury.